Actifed-P

Actifed-P

Actifed-P

Actifed-P elixir (Triprolidine HCL+ Pseudoephedrine HCL+ Paracetamol) is a 90ml syrup that helps in relief from associated fever & pain and runny or blocked nose.

Actifed-P

Pack contains:

The pack contains 90ml syrup.

Composition:

Each 5ml syrup contains:

Triprolidine HCL BP 1.25 mg

Pseudoephedrine HCL BP 30 mg

Paracetamol BP 80 mg

Dosage:

To be taken 3 times daily.

Children 6-12 years: 1 teaspoonful full (5 ml).

2-5 years: ½ teaspoon (2.5 ml)

Under 2 years: not recommended.

Do not exceed the stated dose.

Do not use with other products containing paracetamol.

Taking more than the recommended dose may result in liver damage.

Precautions:

Store below 30°C.

Protect from light.

Keep all medicines out of the reach of children.

For oral use only.

For further information refer to the company.

Uses:

Actifed-P is indicated for the symptomatic relief of conditions where the upper respiratory track is associated with pyrexia and/or pain e.g., the common cold and influenza, sinusitis, and nasopharyngitis.

Side effects:

Central nervous system depression or excitation may occur, drowsiness being reported most frequently.

Sleep disturbances have been reported.

Skin rashes with/without irritation, tachycardia, and dryness in the mouth, nose, and thought have been reported occasionally.

Urinary retention has been reported occasionally in men receiving pseudoephedrine.

Actifed-P back

Manufacturing and purchasing:

Actifed-P is manufactured by GlaxoSmithKline (GSK) Pakistan limited. https://www.gsk.com

To buy the product online, visit https://nexthealth.pk

By: Bahaar Abdullah

hi I'm Bill :)

Leave a comment

Your email address will not be published.